# SDR TIMA20160304004

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N237SL
- Make and model: Beech C-99
- Aircraft serial: U237
- Aircraft time: 23,004 hours, 36,125 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508103237
- Part serial: EAS4863A
- Condition: Cracked
- Location: Rt Mlg
- Component: Rt Mlg, Beech
- Component part number: 115810000652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A CRACK IN THE RT MLG UPPER TORQUE KNEE, DURING A SCHEDULED INSPECTION.  THE CRACK WAS IN THE RADIUS TO THE SINGLE BOSS.  REPLACED THE UPPER TORQUE KNEE WITH A NEW PART.  CRACK DISCOVERED AT 2772 CYCLES SINCE OVERHAUL.
